# SDR CALA2009031700147

- Difficulty date: March 16, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 33,395 hours, 4,934 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BODY STATION 303, LBL 30 FLOOR SUPPORT FOUND CORRODED.  CABIN BODY STATION 303 FLOORBEAM LBL 9 - LBL 37 REPAIRED PER SRM 53-00-51, FIG 201, REPAIR 1 AND HFEC NO CRACK FOUND.
